# SDR DALA2019031501752

- Difficulty date: March 10, 2019
- Submitted: March 18, 2019
- Operation: Air carrier
- Aircraft: N974AT
- Make and model: Boeing 717-200
- Aircraft serial: 55034
- Aircraft time: 48,602 hours, 32,659 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON LEFT UPPER WING PLANK AT STATION XRS324 FWD OF STRINGER 5. NRC 004-0001:0514-2001/003 00003: REPAIRED PER PRI 575475-14 REV 0 AND REV 1. AND ER/A 575475-14. (LP #0978149)
